logo AFST
Existence, uniqueness and stabilization for a nonlinear plate system with nonlinear damping
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 173-193.
@article{AFST_1999_6_8_1_173_0,
     author = {Vasconcellos, Carlos Frederico and Teixeira, Lucia Maria},
     title = {Existence, uniqueness and stabilization for a nonlinear plate system with nonlinear damping},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {1},
     year = {1999},
     pages = {173-193},
     doi = {10.5802/afst.928},
     zbl = {0955.35055},
     mrnumber = {1721550},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1999_6_8_1_173_0/}
}
Carlos Frederico Vasconcellos; Lucia Maria Teixeira. Existence, uniqueness and stabilization for a nonlinear plate system with nonlinear damping. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 8 (1999) no. 1, pp. 173-193. doi : 10.5802/afst.928. https://afst.centre-mersenne.org/item/AFST_1999_6_8_1_173_0/

[1] Bisognin (E.), Bisognin (V.), Menzala (G.P.) and Zuazua (E.) .- On exponential stability for von Kármán equations in the presence of thermal effects, Math. Methods in the Applied Science 21 (1998), pp. 393-416. | MR 1608076 | Zbl 0911.35022

[2] Dickey (R.W.) .- Free vibrations and dynamic buckling of the extensible beam, J. Math. Anal. Appl. 29 (1970), pp. 443-454. | MR 253617 | Zbl 0187.04803

[3] Eisley (J.G.) .- Nonlinear vibrations of beams and rectangular plates, Z. Angew Math. Phys. 15 (1964), pp. 167-175. | MR 175375 | Zbl 0133.19101

[4] Haraux (A.) .- Semilinear Hyperbolic Problems in Bounded Domains, Math. reports 3, Part 1, Harwood Academic Publishers, Gordon & Breach (1987). | Zbl 0875.35054

[5] Horn (M.A.) .- Nonlinear boundary stabilization of a von Kármán plate equation, Lecture Notes in Pure and Appl. Math. 152 (1994), pp. 581-604. | MR 1243226 | Zbl 0925.93420

[6] Horn (M.A.) and Lasiecka (I.) .- Global existence and uniqueness of regular solutions to the dynamic von Kármán system with nonlinear boundary dissipation, Lecture Notes in Pure and Appl. Math. 165 (1994), pp. 99-119. | MR 1299140 | Zbl 0814.35069

[7] Komornik (V.) .- Exact Controllabilty and Stabilization. The Multiplier Method, RAM, Masson and John Willey (1994). | MR 1359765 | Zbl 0937.93003

[8] Lagnese (J.) .- Modelling and stabilization of nonlinear plates, Int. Ser. of Numerical Math. 100 (1991), pp. 247-264. | MR 1155650 | Zbl 0761.93065

[9] Lagnese (J.) .- Boundary Stabilization of Thin Plates, SIAM Studies in Applied Mathematics. Philadelphia (1989). | MR 1061153 | Zbl 0696.73034

[10] Lagnese (J.) and Leugering (G.) .- Uniform stabilization of a nonlinear beam by nonlinear boundary feedback, J. Diff. Eqs 91 (1991), pp. 355-388. | MR 1111180 | Zbl 0802.73052

[11] Lan (H.B.), Thanh (L.T.), Long (N.T.), Bang (N.T.), Cuong (T.L.) and Minh (T.N.) . - On the nonlinear vibrations equation with a coefficient containing an integral, Comp. Maths Math. Phys. 33, n° 9 (1993), pp. 1171-1178. | MR 1240040 | Zbl 0816.35089

[12] Lasiecka (I.) .- Stabilization of wave and plate-like equations with nonlinear dissipation on the boundary, J. Diff. Eqs 79 (1989), pp. 340-381. | MR 1000694 | Zbl 0694.35102

[13] Lasiecka (I.) and Triggiani (R.) .- Uniform stabilization of the wave equation with Dirichlet feedback control without geometrical conditions, Appl. Math. Optim. 25 (1992), pp. 189-224. | MR 1142681 | Zbl 0780.93082

[14] Lions (J.-L.) . - On Some Questions in Boundary Value Problems of Mathematical Physics, in: International Symposium on Continuum Mechanics and Partial Differential Equations, North-Holland (1978). | MR 519648 | Zbl 0404.35002

[15] Medeiros (L.A.) .- On a new class of nonlinear wave equations, J. Math. Anal. and Appl. 69 (1979), pp. 252-262. | MR 535295 | Zbl 0407.35051

[16] Medeiros (L.A.) and Miranda (M.) .- On a nonlinear wave equations with damping, Revista Matematica de la Universidad Complutense de Madrid 3, n° 2 (1990), pp. 213-231. | | MR 1081312 | Zbl 0721.35044

[17] Menzala (G.P.) . - On classical solutions of a quasi-linear hyperbolic equations, Nonlinear Anal. 3 (1979), pp. 613-627. | MR 541872 | Zbl 0419.35062

[18] Menzala (G.P.) and Zuazua (E.). .- Explicit exponential decay rates for solutions of von Kármán system of thermoelastic plates, Differential and Integral Equation 11 (1998), pp. 755-770. | MR 1666187 | Zbl 1008.35077

[19] Nayfeh (A.) and Mook (D.T.) .- Nonlinear Oscillations, John Willey (1979). | MR 549322 | Zbl 0418.70001

[20] Pohozaev (S.L.) . - On a class of quasilinear hyperbolic equations, Math. Sb. 25 (1975), pp. 145-158. | MR 369938 | Zbl 0328.35060

[21] Puel (J.-P.) and Tucsnak (M.) .- Boundary stabilization of the von Kármán equations, SIAM J. Control and Opt. 33 (1995), pp. 255-273. | MR 1311669 | Zbl 0822.73037

[22] Rivera (P.H.) .- On local strong solutions of a nonlinear partial differential equation, Applicable Analysis 10 (1980), pp. 93-104. | MR 575535 | Zbl 0451.35042

[23] Strauss (W.) . - The Energy Method in Nonlinear Partial Differential Equations, IMPA (1969). | MR 273170 | Zbl 0233.35001

[24] Strauss (W.) .- Weak solutions of semilinear hyperbolic equations, Anais da Acad. Bras. Ciências 42 n° 4 (1970). | MR 306715 | Zbl 0217.13104

[25] Vasconcellos (C.F.) and Teixeira (L.M.) . - Strong solution and exponential decay for a nonlinear hyperbolic equation, Applicable Analysis 51 (1993), pp. 155-173. | MR 1278998 | Zbl 0738.65079

[26] Zuazua (E.) . - Stability and decay for a class of nonlinear hyperbolic problems, Asymptotic Analysis 1 (1988), pp. 141-185. | MR 950012 | Zbl 0677.35069

[27] Zuazua (E.) . - Uniform stabilization of the wave equation by nonlinear boundary feedback, SIAM J.Control Optim. 28, n° 2 (1990), pp. 466-477. | MR 1040470 | Zbl 0695.93090

[28] Zuazua (E.) . - Controlabilidad Exact a y Estabilización de la Ecuación de Ondas, Textos de Métodos Matemáticos 23, IM-UFRJ (1992).